I took 200mg for the first two weeks, and just started 400 mg a few days ago. Now suddenly I have a rash and acne..is this a common problem? My hair is very thin now too - I used to have such thick hair - I hate it.I have had NO relief at all yet and am losing hope of ever feeling good again. How long before I should start feeling better? Took 5 years to get a diagnosis... I've got SLE/RA/and Hashimoto's Thyroiditis... ugh... help!
I would go to this web page and look at all the side effects.
Then I would go to Google and then type in Google Scholar and them your medical problems and read up on my condition. You do have quite a bit on your plate. Make sure that you keep you physician up to date with your progress or lack there of. Best thing you can do is keep a journal on how you are doing, this is invaluable.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2009 • 1 answer
Posted 16 May 2010 • 2 answers
Posted 25 Nov 2012 • 2 answers
Posted 8 Aug 2016 • 0 answers
Posted 20 Sep 2016 • 1 answer